# SDR SWAA2022031032662

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,804 hours, 24,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR HAS CRACK NEAR CARGO DOOR (FIBERGLASS PANEL) / C/W TASK 25-52-01 PERMANENT REPAIR FOR FLAT FLOOR PANEL.
